• Title of article

    Multivariate image approximation in the worst case setting over reproducing kernel Hilbert spaces Original Research Article

  • Author/Authors

    Frances Y. Kuo ، نويسنده , , Grzegorz W. Wasilkowski، نويسنده , , Henryk Wozniakowski، نويسنده ,

  • Issue Information
    روزنامه با شماره پیاپی سال 2008
  • Pages
    26
  • From page
    135
  • To page
    160
  • Journal title
    Journal of Approximation Theory
  • Serial Year
    2008
  • Journal title
    Journal of Approximation Theory
  • Record number

    852574